# SDR DALA14036049230

- Difficulty date: June 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 35,409 hours, 25,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Scratched
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS LARGE SCRAPE AT LOWER LEFT.  REPAIRED DOOR EDGE IAW SRM 52-01-01.  OK FOR SERVICE.
